Acta Mathematica, 2005, Volume 195

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] On the complexity of algebraic numbers, II. Continued fractions

Boris Adamczewski CNRS, Institute Camille Jordan, Université Claude Bernard Lyon I Yann Bugeaud Université Louis Pasteur, U.F.R. de mathématique

TBD mathscidoc:1701.331958

Acta Mathematica, 195, (1), 1-20, 2005.5
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An$L$^{$q$}-approach to Stokes and Navier-Stokes equations in general domains

Reinhard Farwig Fachbereich Mathematik, Technische Universität Darmstadt Hideo Kozono Mathematical Institute, Tôhoku University Hermann Sohr Fakultät für Elektrotechnik, Informatik und Mathematik, Universität Paderborn

TBD mathscidoc:1701.331959

Acta Mathematica, 195, (1), 21-53, 2005.3
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 424 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Erratum to: Witt vectors of non-commutative rings and topological cyclic homology

Lars Hesselholt Graduate School of Mathematics, Nagoya University

TBD mathscidoc:1701.331960

Acta Mathematica, 195, (1), 55-60, 2005.7
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 263 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Uniform bound for Hecke$L$-functions

Matti Jutila Department of Mathematics, University of Turku Yoichi Motohashi Department of Mathematics, Nihon University

TBD mathscidoc:1701.331961

Acta Mathematica, 195, (1), 61-115, 2004.11
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 588 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On some conformally invariant fully nonlinear equations, II. Liouville, Harnack and Yamabe

Aobing Li Department of Mathematics, Rutgers University Yan Yan Li Department of Mathematics, Rutgers University

TBD mathscidoc:1701.331962

Acta Mathematica, 195, (1), 117-154, 2005.7
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] The serre spectral sequence of a noncommutative fibration for de Rham cohomology

Edwin J. Beggs Department of Mathematics, University of Wales Swansea Tamasz Brzeziński Department of Mathematics, University of Wales Swansea

TBD mathscidoc:1701.331963

Acta Mathematica, 195, (2), 155-196, 2005.9
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 708 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Symplectic nonsqueezing of the korteweg-de vries flow

James Colliander Department of Mathematics, University of Toronto Gigliola Staffilani Department of Mathematics, Massachusetts Institute of Technology Markus Keel Department of Mathematics, University of Minnesota Twin Cities Hideo Takaoka Department of Mathematics Faculty of Science, Kobe University Terence Tao Department of Mathematics, University of California

TBD mathscidoc:1701.331964

Acta Mathematica, 195, (2), 197-252, 2005.1
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 508 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Decay of correlations for Hénon maps

Tien-Cuong Dinh Institut de Mathématiques de Jussieu Plateau 7D, Analyse Complexe, Université Paris VI

TBD mathscidoc:1701.331965

Acta Mathematica, 195, (2), 253-264, 2005.7
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 290 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Erratum to: Uniformization of Kähler manifolds with vanishing Bochner tensor

Yoshinobu Kamishima Department of Mathematics, Tokyo Metropolitan University

TBD mathscidoc:1701.331966

Acta Mathematica, 195, (2), 265-266, 2004.2
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients

Barry Simon Department of Mathematics, 253-37, California Institute of Technology

TBD mathscidoc:1701.331967

Acta Mathematica, 195, (2), 267-285, 2005.3
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved